Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Prednisone And UTI

Prednisone And UTI

I immediately got what I thought was a UTI after getting prescribed prednisone after a RA flare. I’ve been on antibiotics for 3 days and I’m still having problems emptying my bladder all the way. It’s miserable as we are driving and will be on the road for two days. Do I need to worry? Is this a normal side effect of prednisone that will go away after I’m off it?

A myRAteam Member said:

I have been on prednisone for a while too Drink lots of water and your problem should clear up I drink anywhere from one to two gallons of water every day so i go very often to the bathroom. I make a juice out of lemons, oranges and ginger roots. Boil them in a big pot for about two hours. let it cool and sting it out. I put about one half cup in every glass of my water. Now i have been drinking this for 5 years now and if nothing else I have not had a cold or flu since It is not very good taste but you will get use to it lol it real sour but i stop doing sugar so that's good to me

posted 7 days ago
A myRAteam Member said:

Prednisone makes you at risk for UTIs ,bladder and vaginal infections and thrush but needs treatment

posted 10 days ago
A myRAteam Member said:

After I had been taking prednisone for a while, I started getting UTIs after every time I took a prednisone pill. My doctor switched me to methylprednisolone after a while and I had less side effects with it.

posted 10 days ago
A myRAteam Member said:

Sometimes UTI can still be in your system, I hope you were able to talk to your doctor. If your lab show no UTI, talk to your OB, it could be from needing estrogen cream.

posted 8 days ago
A myRAteam Member said:

Hi Maki,
I have experienced this while taking prednisone. It usually goes away when I stop taking the medication. Drinks lots of water it definitely helps. Hope you feel better soon 💜

posted 9 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in